# SDR FDEA2021083042114

- Difficulty date: August 24, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: AMC71337
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E - PNL #371CLE HAS CRACKED RIB - 7TH FROM BOTTOM L/H SIDE TRIMMED OUT  DAMAGE AND INSTALLED REPAIR ANGLE AND FILLER REFERENCE SRM  55-00-01   FIG. 7 SHEET 1 VOL. 1.       "MAJOR REPAIR"
